# SDR JJBA20240404011

- Difficulty date: March 14, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 46-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF3 FLOOR STRUCTURTE AREA, CRACK FOUNF ON L/H OMEGA BEAM OUTBD ANGLE BTW FR 46-50	ON L/H OMEGA BEAM OUTBD ANGLE REPLACED
